RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 53, Number 11  


On the 100th anniversary of birthday of Academician Aleksandr Danilovich Aleksandrov
M. K. Kerimov
1763
Asymptotics of the solution of LaplaceТs equation with third-type boundary conditions on the boundaries of two small holes
S. R. Garifullina, E. Yu. Postnikova
1768
Inverse problem for the diffusion equation in the case of spherical symmetry
A. M. Denisov, S. I. Solov'eva
1784
Discontinuous mixed penalty-free Galerkin method for second-order quasilinear elliptic equations
R. Z. Dautov, E. M. Fedotov
1791
Rotating waves in parabolic functional differential equations with rotation of spatial argument and time delay
A. V. Razgulin, T. E. Romanenko
1804
The existence and non-existence of traveling waves of scalar reaction-diffusion-advection equation in unbounded cylinder
Meng Haixia
1822
Formalism of two potentials for the numerical solution of Maxwell's equations
A. N. Kudryavtsev, S. I. Trashkeev
1823
Asymptotic and numerical study of resonant tunneling in two-dimensional quantum waveguides of variable cross section
L. M. Baskin, M.  Kabardov, P. Neittaanmäki, B. A. Plamenevskii, O. V. Sarafanov
1835
Numerical study of the Couette flow of a diatomic rarefied gas
I. A. Kostromin, V. A. Rykov
1856
On the structure of steady axisymmetric Navier-Stokes flows with a stream function having multiple local extrema in its definite-sign domains
B. V. Pal'tsev, M. B. Solov'ev, I. I. Chechel'
1869
Nonconservative scheme with the isentropic condition in rarefaction waves as applied to the compressible Euler equations
V. I. Gryn', A. A. Frolova, A. A. Charakhch'yan
1894
Nonlinear stability of a parabolic velocity profile in a plane periodic channel
O. V. Troshkin
1903
Numerical optimization methods for packing equal orthogonally oriented ellipses in a rectangular domain
Sh. I. Galiev, M. S. Lisafina
1923
In memory of Gorimir Gorimirovich Chernuy
M. K. Kerimov
1939
∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020